Some drugs affect how your body absorbs and stores glucose. There are also some drugs that cause the body to burn calories more slowly. In addition, weight gain is also caused because the drug has the function of stimulating the appetite. As a result, the effect can be seen from the accumulation of fat in the stomach. Drugs that often make you gain weight include prescription drugs for Crohn’s disease, rheumatoid arthritis (arthritis), antidepressants, birth control pills, corticosteroid drugs, and bupropion. On the other hand, you may also want to read lady boss lean review if you want to know more about a woman-friendly weight-loss program.
Here’s how to lose weight that has gone up because of the drug:
Consult a doctor first
When you are still under a doctor’s supervision, it’s a good idea to ask your doctor if there are drugs that don’t affect your weight gain. You can also anticipate by asking your doctor which medicines can increase your appetite.
Consult about what you are worried about with your doctor. If necessary, request to change the treatment plan that is less risky.
Eat fibrous food
After consulting a doctor, you can increase your intake of fibrous foods to overcome weight gain because of the effects of the drug.
Fibrous foods can lose weight because of drugs by holding hunger longer. In addition, fibrous foods do not make you experience an increased insulin response. As a result, the body stores less fat.
It is recommended to eat fibrous foods such as nuts, wheat foods, and also whole grains.
Eat less but more often
Because your appetite can increase when using certain medications, you must outsmart this hunger. How to? Eat small portions but more than 3 times.
A big meal 3 times a day can make you hungry all the time. However, eating small but large portions can prevent you from consuming lots of calories. It is recommended to eat more fruits and vegetables so that they are full long-lasting and weight gain can be avoided